# SDR WRNA200300012

- Difficulty date: July 22, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 47,755 hours, 20,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: C230056
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR ON SYSTEM 1 OR 2.  RETURNED TO AIRPORT, NO FUEL DUMPED, LANDING NORMAL.  AIRCRAFT RETURNED TO GATE.  FOUND RT MLG PITCH DAMPNER INDICATOR POPPED.  SERVICED DAMPNER IAW MM 12-12-32.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
